Engineering & Science
  Caltech Office of Public Relations

Origami: Complexity in Creases (Again)

Lang, Robert J. (2004) Origami: Complexity in Creases (Again). Engineering and Science, 67 (1). pp. 5-19. ISSN 0013-7812

See Usage Policy.


Use this Persistent URL to link to this item:


The burgeoning field of mathematical origami provides a theoretical basis for some beautiful art, and a hands-on approach to some nasty math problems.

Item Type:Article
Uncontrolled Keywords:Mathematics; Origami
Record Number:CaltechES:67.1.Origami
Persistent URL:
Parent URL:
Usage Policy:You are granted permission for individual, educational, research and non-commercial reproduction, distribution, display and performance of this work in any format.
Item Category:All Records > Feature Articles
ID Code:4109
Deposited By: Jennifer Hawley
Deposited On:26 Dec 2012 05:31
Last Modified:26 Dec 2012 05:31

Repository Staff Only: item control page